Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Butt bump hurts while on trampoline, can't fold legs while laying, walking. What's this ?

I get on my trampoline regularly, and about 3 weeks ago or so I noticed that whenever I did the butt bump it hurt, but that was the only time. Since I also run and play sports I m used to getting up and my ankle hurts or something else, but by the next day it s gone, so I didn t think much about my butt. It stopped hurting when I went down on my butt after a couple days. But I noticed Tuesday, 4 days ago, whenever I sat back against my chair at school it hurt, so when I got home I took Ibuprofen . It didn t seem to occur at home but of course we don t have hard chairs, but when I attempted to run it hurt a little, so I stopped. The next day at school the pain was about the same so I tried to avoid rubbing up against the back of the chairs. The next day I thought It was feeling much better, but I had gym. Which is why I believe the pain is much worse now. Now it s not just at school and running, but it s walking, bending, I can t lay on my back, I can t fold my legs laying on my stomach like I usually do, I ve just been sleeping on my side. I checked the area yesterday, (it s around the top of my buttcrack) and there s a red bump with rashing around it. I m going to the doctor some time this week, but I ve looked my symptoms up online and found some scary stuff, so if you could please tell me if this sounds familiar I d highly appreciate it, thanks.  
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Excessive exercise can csuse the condition u are explaining.stop strenous exercise and rest is needed .go to your physiotherapist and take proper advice
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor